Deformation of Lie algebras and Lie algebras of deformations
Compositio Mathematica, Volume 75 (1990) no. 1, p. 69-111
@article{CM_1990__75_1_69_0,
     author = {Bjar, Harald and Laudal, Olav Arnfinn},
     title = {Deformation of Lie algebras and Lie algebras of deformations},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {75},
     number = {1},
     year = {1990},
     pages = {69-111},
     zbl = {0708.14005},
     mrnumber = {1059956},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__75_1_69_0}
}
Bjar, Harald; Laudal, Olav Arnfinn. Deformation of Lie algebras and Lie algebras of deformations. Compositio Mathematica, Volume 75 (1990) no. 1, pp. 69-111. http://www.numdam.org/item/CM_1990__75_1_69_0/

[B-L] Bjar, H. and Laudal, O.A., Deformation of Lie algebras and Lie algebras of deformations. Application to the study of hypersurface singularities. Preprint No. 3 1987, University of Oslo.

[C] Cartier, P., Effacement dans la cohomologie des algebres de Lie. Séminaire Bourbaki, May 1955. | Numdam | Zbl 0116.02402

[C-D] Carles, R. and Diakité, Y., Sur les varietés d'algebres de Lie de dimension ≤ 7. J. Algebra 91 (1984) pp. 53-63. | Zbl 0546.17006

[Ca-E] Cartan, H. and Eilenberg, S., Homological Algebra. Princeton Mathematical Series no. 19. | Zbl 0075.24305

[Ch-E] Chevalley, C. and Eilenberg, S., Cohomology theory of Lie groups and Lie algebras. Trans. Amer. Math. Soc. 63 (1948) pp. 85-124. | MR 24908 | Zbl 0031.24803

[E] Elkik, R., Solutions d'équations à coeffisients dans un anneau Hensélien. Ann. scient. Ec. Norm. Sup. 4 e série, t. 6 (1973), pp. 553-604. | Numdam | MR 345966 | Zbl 0327.14001

[Fi] Fialovski, A., Deformations of Lie algebras. Math. USSR Sbornik, vol. 55 (1985), pp. 467-473. | Zbl 0597.17010

[J] Jacobson, N., Lie algebras. Tracts in Mathematics No. 10, Interscience Publishers 1962. | MR 143793 | Zbl 0121.27504

[K-N] Kirillov, A.A. and Neretin, Yu.A., The variety An of n-dimensional Lie algebra structures. Am. Math. Soc. Transl. (2) Vol. 137 (1987) pp. 21-30. | MR 902292 | Zbl 0646.17014

[La 1] Laudal, O.A., Formal moduli of algebraic structures. Lecture Notes in Mathematics, Springer Verlag, No. 754 (1979). | MR 551624 | Zbl 0438.14007

[La-M-Pf] Laudal, O.A., Martin, B. and Pfister, G., Moduli of plane curve singularities with C*-action. Banach Center Publ., Vol. 20, PWN-Polish Scientific Publishers, Warsaw 1988. | MR 1101844 | Zbl 0691.14018

[La-Pf] Laudal, O.A. and Pfister, G., Local moduli and singularities. Lecture Notes in Mathematics, Springer Verlag, No. 1310 (1988). | MR 950171 | Zbl 0657.14005

[Ma-Y] Mather, J.N. and Yau, S.S.-T., Classification of isolated hypersurface singularities by their moduli algebras. Invent. math. 69 (1982), pp. 243-251. | MR 674404 | Zbl 0499.32008

[Mo] Mori, M., On the three-dimensional cohomology group of Lie algebras. J. Math. Soc. of Japan, Vol. 5 (July 1953). | MR 57854 | Zbl 0051.02304

[Mos] Mostow, G.D., Fully reducible subgroups of algebraic groups. Am. J. Math. 78, pp. 200-221 (1956). | MR 92928 | Zbl 0073.01603

[N] Neretin, Yu.A., An estimate for the number of parameters defining an n-dimensional algebra. Izv. Akad. Nauk. SSSR 51 No. 2 (1987) pp. 306-318, (Math. USSR Izv. 30 No. 2 (1988) pp. 283-294). | MR 896999 | Zbl 0641.17012

[Ra] Rauch, G., Effacement et déformation. Ann. Inst. Fourier, Grenoble, 22, 1 (1972), pp. 239-269. | Numdam | MR 335587 | Zbl 0219.17006

[Ri] Rim, D.S., Deformation of transitive Lie algebras. Ann. of Math. (1966), pp. 339-357. | MR 199315 | Zbl 0136.43104

[San] Santharoubane, L.J., Kac-Moody Lie algebras and the universal element for the category of nilpotent Lie algebras. Math. Ann. 263, pp. 365-370 (1983). | MR 704300 | Zbl 0495.17012

[V 1] Vergne, M., Variétes des algèbres de Lie nilpotentes. Thèse, Université de Paris (1966).

[V 2] Vergne, M., Cohomologie des algèbres de Lie nilpotentes. Bull. Soc. Math. de France, T. 98 (1970), pp. 81-116. | Numdam | MR 289609 | Zbl 0244.17011

[V 3] Vergne, M., Réductibilité de la varieté des algèbres de Lie nilpotentes. C.R. Acad. Sc. Paris, t. 263, Ser. A (1966), pp. 4-6. | MR 199237 | Zbl 0145.25902

[Y] Yau, Stephen S.-T., Solvable Lie algebras and generalized Cartan Matrices arising from isolated singularities. Math. Zeitschrift 191 (1986), pp. 489-506. | MR 832806 | Zbl 0589.17012